# SDR SWIA201126961

- Difficulty date: July 30, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 21,591 hours, 18,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EXTERIOR EMERGENCY LIGHTS ARE OUT ON LEFT AND RIGHT SIDES.  (FLT 6244)  RELAMPED EMERGENCY LIGHTS.
